# SDR SWAA2022101128533

- Difficulty date: September 24, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 20,122 hours, 9,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL HAS MULTIPLE AREAS OF CORROSION BS727E TO BS787+6 LBL22 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 727G+10 LBL 22 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;04] FABRICATED; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW FLOOR TO SIDEWALL SUPPORT SECTION BS727D+14' TO BS787+7' LBL22 WL 156; EXTRUSION MATERIAL USED: BAC1496-377#7075T62; LOT: 1503751-1; IAW SRM 53-00-53-2R-5 REPAIR 5; SRM 51-40-05-0G-0; SRM 51-20-01; SOPM 20-41-02 AND DWG 146A7500 OK TO INSTALL;[05] VERIFIED LOCATION OF DAMAGED REMOVED BTW BS 727D+14' TO BS787+7' LBL22 WL156 ON CORRECTIVE ACTION IS DOCUMENTED AS BS BS787+17'. FABRICATED; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW FLOOR TO SIDEWALL SUPPORT SECTION BS727D+14' TO BS787+7' LBL22 WL 156; EXTRUSION MATERIAL USED: BAC1496-377#7075T62; LOT: 1503751-1; IAW SRM 53-00-53-2R-5 REPAIR 5; SRM 51-40-05-0G-0; SRM 51-20-01; SOPM 20-41-02 AND DWG 146A7500OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 4 AND 5. OK TO INSTALL;[07] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT SECTION BS727D+14' TO BS787+7' AND SPLICE 3EA LOCATED AT BS BS727D+14' AND 727H +11'; BS787+7' ; LBL22 WL 156; IAW SRM 53-00-53-2R-5 REPAIR 5; EA M-22-153-01550 AND DWG 146A7500;
